Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taking Microgynon for heavy irregular periods. Swollen and irritated eye, sinus problems. Advice needed

I am 37 year old female on microgynon 30 for heavy, irregular periods. The past 10 days my left eye has felt swollen and irritated. It looks normal and is not red. My eyeball feels larger than the right one when I touch it when washing my face. I had a broken nose at age 10 years which left me with sinus difficulties. I feel well and my vision is unaffected. What could this be? Should I see a doctor? thank you.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
you need to get your thyroid level checked,as some times thyroid is the contributing factor behind irregular periods,and missed to test many times.
thank you
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor